# SDR R61A2021070700536

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 38,227 hours, 25,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 12248
- Condition: Inoperative
- Location: Emergency Light
- Part time: 13,143 hours, 9,520 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9 OVERHEAD EMERGENCY LIGHT NOT ILLUMINATING. R&R EMERGENCY BATTERY IAW AMM 33-50-01.
